10 Things I hate about Prednisone

I hate the way you taste
And the way you make me feel.
I hate the acne you cause
And the fact that I can’t kneel.
I hate this ugly “moon face”
And my new round belly fat.
I hate you so much it makes me sick,
I just want to squish you like a gnat.
I hate how you make me moody
I am an emotional *beep*.
I hate my new found insomnia
I am sick of counting sheep.
I hate that the doctor prescribed you
I hate it when he increases the dose.
But mostly I hate they way I need you & I can’t hate you,
Not even close,
Not even a little bit,
Not even at all.

Prednisone is this medication I have been taking since Aug. 2010 for joint pain and arthritis and its a pain in the butt.

When I first began taking it, It was amazing. My joint pain was gone, I was super hyper and happy and I felt great! But little did I know that it was going to turn on me. Eventually, I started getting extremely hungry and I would eat anything and everything until I gained 15 pounds in less than 2 months. Insomnia followed and then the moodiness, which if you know me I am already moody so this is even worst. I cry for no reason, get extremely frustrated for no reason. Its Crazy! Oh and lets not forget the constant shaking of my hands and non stop excessive sweating, deodorant anyone?!! Then, acne started to appear in my back, chest, and worst of all my face. I have never had such awful acne not even in high school. Then came the eye pain and headaches and than the puffy and round face. I have to use more makeup to cover my puffy cheeks. One day as I was looking in the mirror I did not know who I was looking at, it was awful. I did not know who I was. And to top it off, this medicine messes up my bones.

I wrote this little funny poem for people who have to take this medicine, which we can’t live with and can’t live without it.

Hope you like :D!


Advertisements

5 Comments Add yours

  1. Thais says:

    Wow, I remember you complaining about your hands hurting a lot and shaking them in school…will it eventually go away? I hope it does. I’ll keep you and your health in my prayers for a healthy Ally in 2K11 🙂

    1. helloally says:

      Thanks Thais! Hope all is well in your side of the country! 😀

  2. Mandi says:

    Is there anything else you can take for the joint pain? I know Prednisone is a miracle drug, but it definitely has some unhappy side effects. 😦

    I still need your address to send you a card! Love.

    1. helloally says:

      Right now my doctor is seeing if he can lower my dose but we are waiting on some test results. I will send you my address today over facebook and congrats again on the engagement 😀

  3. Kelley Kendall says:

    Funny I’m on this awful drug and just decided to type in google I hate prednisone and your poem popped up. Loved it and you nailed it perfectly.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s